# SDR 96ZZZX5548

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N109TW
- Make and model: Agusta A109C
- Aircraft serial: 7650
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Module
- Part number: 23050833
- Condition: Fod Damage
- Location: Axial Comp
- Part time: 683 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 100-HOUR INSPECTION, FOD DAMAGE FOUND TO RT ENGINE AXIAL COMPRESSOR ROTORS AND STATOR VANES.  UNABLE TO ESTABLISH EXACT SOURCE OF FOD.  OPERATOR TO REVIEW CURRENTLY USED LANDING SITES.
